# SDR ASAA2015021910824

- Difficulty date: February 19, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 30,724 hours, 9,526 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SURFACE HAS POSSIBLE CRACK AT STAB, STA 138 AREA. ACFT GROUNDED. HFEC INSPECTION ON TASK CARD N4355001 (HAECO S/O 524370, OPERATION 8950 FOUND CRACK INDICATION AT STAB STA 138. REMOVED R/H HORIZ STAB L/E IAW ASA 737-800 AMM 27-41-21. ACCOMPLISHED DOUBLER REPAIR TO LOWER IN SPAR SKIN AT STAB STA 138 IAW SRM 55-10-01-2R-11. INSTALLED RT HORIZONTAL STABILIZER L/E IAW AMM 27-41-21.  REMOVED DOT P984.
